# SDR F3LA200300155

- Difficulty date: November 30, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 4,207 hours, 1,913 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Part serial: BA8482NSN
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED R1 DOOR OPEN INDICATION IN FLIGHT.  COMPLETED ECAM PROCEDURES.  DIVERTED TO IND AND LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECK OF R1 DOOR PER MM 52-71-00-801.  NO DEFECTS NOTED.  PLACARD AS PRECAUTIONARY MEASURE PER MM 52-70-01B.  PERFORMED OVERWEIGHT LANDING INSPECTION PER WORK CARD MP055104.  NO DEFECTS NOTED.  VISUALLY CHECKED DOOR WAS CLOSED AND LOCKED AT DEPARTURE.  UPON ARRIVAL IN DEN, REPLACED F1 DOOR SLIDE ARMED HANDLE PROXIMITY SWITCH 4WN2 AND R1 DOOR PROXIMITY SWITCH 13WV2 PER MM 52-71-11.  OPS CHECKED NORMAL AND PLACARD WAS REMOVED.
